Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had kidney infection. Took half of cipro dosage. Suffer chills, headache and vomiting. What should I do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
I had a kidney infection 2 weeks ago. I only took 1/2 of the cipro dosage. Today I vomited once and have had chills and a headache. I don't know if the two are related or if I should just wait it out.
Posted Sun, 28 Jul 2013 in General Health
Answered by Dr. Omer 25 minutes later

I am Dr.Omer and I am here to help you with your query.

As you have said that you had kidney infection 2 weeks ago , and during that time you only took half the cipro ( 250mg?) , and to day you had a vomiting episode , chills , headache , and you are 30 year old female.

Based on the description of your history , you are having Pyelonephritis ( kidney +ureter infection ).

The Hallmark of Pyelonephritis is chills with headache + vomiting.

Your previous lower urinary tract infection has spread upward , towards kidney , with chills , headache and vomiting.

Nothing to worry about , as Pyelonephritis is easily treated by , and injectable antibiotics for 2-3 days , then oral dose , for 1-2 weeks with water intake of 3-4 liters/day.

For all this you need to visit nearest ER.

Pyelonephritis is very common in female of your age , and is a common complaint in hospital outdoor.

Hope this helps.

Take care,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor